Vol 9, No 1 (2017)

Table of Contents

An example of a non-Borel locally-connected finite-dimensional topological group Article References
I. Ya. Banakh, T. O. Banakh, M. I. Vovk 3-5
Properties of power series of analytic in a bidisc functions of bounded $\mathbf{L}$-index in joint variables Article References
A. I. Bandura, N. V. Petrechko 6-12
Convergence criterion for branched contіnued fractions of the special form with positive elements Article References
D. I. Bodnar, I. B. Bilanyk 13-21
Topology on the spectrum of the algebra of entire symmetric functions of bounded type on the complex $L_\infty$ Article References
T. V. Vasylyshyn 22-27
Superextensions of three-element semigroups Article References
V. M. Gavrylkiv 28-36
Points of narrowness and uniformly narrow operators Article References
A. I. Gumenchuk, I. V. Krasikova, M. M. Popov 37-47
The structure of solutions of the matrix linear unilateral polynomial equation with two variables Article References
N. S. Dzhaliuk, V. M. Petrychkovych 48-56
Poincare series for the algebras of joint invariants and covariants of $n$ quadratic forms Article References
N. B. Ilash 57-62
On the growth of a klasss of Dirichlet series absolutely convergent in half-plane Article References
L. V. Kulyavetc', O. M. Mulyava 63-71
Parabolic systems of Shilov-type with coefficients of bounded smoothness and nonnegative genus Article References
V. A. Litovchenko, G. M. Unguryan 72-85
Boundary problem for the singular heat equation Article References
O. V. Makhnei 86-91
Approximation of capacities with additive measures Article References
O. R. Nykyforchyn, I. D. Hlushak 92-97
A note on the necessity of filtering mechanism for polynomial observability of time-discrete wave equation Article References
Z. Hajjej 98-103
Bogdan Yosypovych Ptashnyk (obituary) Article (Українська)

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.